# SDR QXEA200701447

- Difficulty date: September 23, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 16,138 hours, 11,612 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOI- FLIGHT 2564. ON TAXI RECEIVED A RIGHT PACK CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE CYCLED THE RAM AIR SWITCH.  GROUND RAN THE NR 2 SYSTEM AND PERFORMED OPERATIONAL CHECK.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
